# SDR SWAA2015052139901

- Difficulty date: May 14, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 36,208 hours, 20,948 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE RIB INBD OF DEFLECTOR RIB CRACKED AT AFT UPPER SIDE.  REPAIRED RIB IAW SRM & DWG.
